Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Products of $ M$-spaces

Author: C. Bandy
Journal: Proc. Amer. Math. Soc. 45 (1974), 426-430
MSC: Primary 54E99
MathSciNet review: 0346759
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The author associates with each pair $ X,Y$ of $ M$-spaces such that $ X \times Y$ is not an $ M$-space, a pair of countably compact closed subspaces $ A \subset X,B \subset Y$ such that $ A \times B$ is not countably compact, and for each pair $ A,B$ of countably compact spaces whose product is not countably compact, there is a pair of $ M$-spaces $ S,T$ (in fact, $ S$ and $ T$ ate countably compact) such that $ S \times T$ is not an $ M$-space and such that $ A$ and $ B$ are closed subspaces of $ S$ and $ T$ respectively.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99

Retrieve articles in all journals with MSC: 54E99

Additional Information

Keywords: $ M$-space, normal sequence, $ M$-sequence
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society